On Newton-Kantorovich Method for Solving the Nonlinear Operator Equation
Hameed Husam Hameed,
Z. K. Eshkuvatov,
Anvarjon Ahmedov and
N. M. A. Nik Long
Abstract and Applied Analysis, 2015, vol. 2015, 1-12
Abstract:
We develop the Newton-Kantorovich method to solve the system of nonlinear Volterra integral equations where the unknown function is in logarithmic form. A new majorant function is introduced which leads to the increment of the convergence interval. The existence and uniqueness of approximate solution are proved and a numerical example is provided to show the validation of the method.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/219616.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/219616.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:219616
DOI: 10.1155/2015/219616
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().